# SDR 0002555637

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 15,932 hours, 6,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ROWS 4 THRU 12 EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE M732 EMERGENCY EXIT LIGHT BATTERY PACK BASE.  OPERATIONAL CHECK GOOD.
